By Topic

Recursive formulas for the partial fraction expansion of a rational function with multiple poles

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Feng-Cheng Chang ; NASA/George C. Marshall Space Flight Center, Ala.

Two simple recursive formulas are derived for obtaining the coefficients of the partial fraction expansion with multiple poles. The entire process is pure algebraic operation without any differential calculus and is readily adapted to a digital computer.

Published in:

Proceedings of the IEEE  (Volume:61 ,  Issue: 8 )